# SDR ASAA2018121097260

- Difficulty date: December 9, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 31,237 hours, 9,092 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Nr 1 Hf
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF#1 RADIO SHOWS "FAIL" IN ACTIVE & STANDBY WINDOWS. GROUNDED - YES. CYCLED C/B E11 ON P18-2 PANEL. HF#1 FREQ INDICATION REGAINED. PERFORMED INSTALLATION TEST OF HF#1 TRANSCIEVER PER B737-800 AMM REF 23-11-21-400-801, TEST PASSED.
